FROM OUR EXPERTS
Full Question: I just wanted to know if migraines can cause blind spots to enlargen, and cause gradual blindness.
The reason I ask Is because I find my blind spots getting bigger, and I really have not looked into this matter till now.
When I have had my chronic cluster migraines it took up to 2 and a half days before full vision came back. Can you please help? Carmen
Your question doesn't make your background very clear. What kind of blind spots are you talking about? Permanent blind spots in your field of vision?
During a Migraine, the intraocular pressure (pressure within the eye) is increased. Over time, repeated Migraine attacks can, in some patients, damage the optic nerve, resulting in glaucoma. There is a form of glaucoma called low-tension glaucoma in which the optic nerve is damaged even though the intraocular pressure is usually within "normal" limits. Some glaucoma experts theorize that this form of glau...
Though not a common side effect, breast cancer treatment may affect your eyes, including your vision.
Eye problems may include:
red, itchy, or dry eyes
conjunctivitis (pink eye)
blurry or double vision
seeing dark spots
Breast cancer treatments that may cause eye problems are:
tamoxifen, a hormonal therapy
Fareston (chemical name: toremifene), a hormonal therapy
Aromasin (chemical name: exemestane), a hormonal therapy
Avastin (chemical name: bevacizumab), a targeted therapy
Zometa (chemical name: zoledronic acid) and Reclast (a different formulation of zoledronic acid), bone-strengthening medications known as bisphosphonates
Some pain medications also can cause eye problems.
Managing eye problems
If you have vision problems, it can be a sign of a more serious medical condition. Call your doctor right away if you notice that you're having trouble seeing or if your vision changes.
If your eyes are dry, red, or itchy:
Try to blink frequently , especially if ...
Generic Name: MULTIVITAMINS (INCLUDES PRENATAL VITAMINS) -
ORAL Vision Oral Precautions
Before taking this product, tell your doctor or pharmacist
if you are allergic to any of its ingredients; or if you have any other
allergies. This product may contain inactive ingredients (such as soy found in
some brands), which can cause allergic reactions or other problems. Talk to
your pharmacist for more details.
Before taking this medication, tell your doctor or
pharmacist your medical history, especially of:
use/abuse of alcohol
stomach/intestinal problems (e.g., ulcer, colitis)
If your brand of multivitamin also contains folic acid, be
sure to tell your doctor or pharmacist if you have vitamin B12 deficiency
(pernicious anemia) before taking it. Folic acid may affect certain laboratory
tests for vitamin B12 deficiency without treating this anemia. Untreated
vitamin B12 deficiency may result in serious ner...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.